# SDR IPXA2024021835530

- Difficulty date: February 18, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Aircraft time: 65,885 hours, 22,350 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T5876
- Part serial: 00
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*MAJOR REPAIR* ( SHEET -METAL EVAL )  - POSITION 7C - MCD FLOOR BOARD ( DAMAGED UPON REMOVAL  REMOVAL. AFT LH FASTENER INSERT ( MARKED WITH TAPE.  UNDERSIDE FWD PANEL LAYER PEELING-SEPARATED ( MARKED WITH TAPE.) INSTALLED POS 7 MCD FABRICATED FLOOR PNL PER AMM 53-01-06.
